A generalization of the Littlewood-Paley inequality for the fractional Laplacian (-δ)α/2

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We prove a parabolic version of the Littlewood-Paley inequality for the fractional Laplacian (-δ)α/2, where α∈(0, 2).

Original languageEnglish
Pages (from-to)175-190
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume388
Issue number1
DOIs
Publication statusPublished - 2012 Apr 1

Fingerprint

Fractional Laplacian
Generalization

Keywords

  • Fractional Laplacian
  • Littlewood-Paley inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{c7069454de9b41d093f73debdca4f75e,
title = "A generalization of the Littlewood-Paley inequality for the fractional Laplacian (-δ)α/2",
abstract = "We prove a parabolic version of the Littlewood-Paley inequality for the fractional Laplacian (-δ)α/2, where α∈(0, 2).",
keywords = "Fractional Laplacian, Littlewood-Paley inequality",
author = "Ildoo Kim and Kim, {Kyeong Hun}",
year = "2012",
month = "4",
day = "1",
doi = "10.1016/j.jmaa.2011.11.031",
language = "English",
volume = "388",
pages = "175--190",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - A generalization of the Littlewood-Paley inequality for the fractional Laplacian (-δ)α/2

AU - Kim, Ildoo

AU - Kim, Kyeong Hun

PY - 2012/4/1

Y1 - 2012/4/1

N2 - We prove a parabolic version of the Littlewood-Paley inequality for the fractional Laplacian (-δ)α/2, where α∈(0, 2).

AB - We prove a parabolic version of the Littlewood-Paley inequality for the fractional Laplacian (-δ)α/2, where α∈(0, 2).

KW - Fractional Laplacian

KW - Littlewood-Paley inequality

UR - http://www.scopus.com/inward/record.url?scp=84455202367&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84455202367&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2011.11.031

DO - 10.1016/j.jmaa.2011.11.031

M3 - Article

AN - SCOPUS:84455202367

VL - 388

SP - 175

EP - 190

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -